# SDR SWAA043066

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 33,244 hours, 28,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAME AT BS 616, LBL 65, WL 200, CRACKED.  REPAIRED FRAME SECTION PER ER.
